Follow
Mohammad Aslefallah
Mohammad Aslefallah
Department of Applied Mathematics, Imam Khomeini International University, Qazvin, 34149-16818, Iran
Verified email at edu.ikiu.ac.ir - Homepage
Title
Cited by
Cited by
Year
Nonlinear fractional integro-differential reaction-diffusion equation via radial basis functions
M Aslefallah, E Shivanian
The European Physical Journal Plus 130 (3), 1-9, 2015
802015
Stability and convergence of spectral radial point interpolation method locally applied on two‐dimensional pseudoparabolic equation
E Shivanian, M Aslefallah
Numerical Methods for Partial Differential Equations 33 (3), 724–741, 2017
282017
Numerical solution of a modified anomalous diffusion equation with nonlinear source term through meshless singular boundary method
M Aslefallah, S Abbasbandy, E Shivanian
Engineering Analysis with Boundary Elements 107, 198-207, 2019
252019
Application of the singular boundary method to the two-dimensional telegraph equation on arbitrary domains
M Aslefallah, D Rostamy
Journal of Engineering Mathematics 118, 1-14, 2019
242019
Solving time-fractional differential diffusion equation by theta-method
M Aslefallah, D Rostamy, K Hosseinkhani
Int. J. Adv. Appl. Math. Mech 2 (1), 1-8, 2014
212014
A numerical scheme for solving Space-Fractional equation by finite differences theta-method
M Aslefallah, D Rostamy
Int. J. Adv. Appl. Math. Mech 1 (4), 1-9, 2014
182014
Meshless singular boundary method for two-dimensional pseudo-parabolic equation: analysis of stability and convergence
M Aslefallah, S Abbasbandy, E Shivanian
Journal of Applied Mathematics and Computing 63, 585-606, 2020
162020
Fractional cable problem in the frame of meshless singular boundary method
M Aslefallah, S Abbasbandy, E Shivanian
Engineering Analysis with Boundary Elements 108, 124-132, 2019
152019
An efficient meshless method based on RBFs for the time fractional diffusion-wave equation
M Aslefallah, E Shivanian
Afrika Matematika 29 (7-8), 1203–1214, 2018
122018
A nonlinear partial integro-differential equation arising in population dynamic via radial basis functions and theta-method
M Aslefallah, E Shivanian
The Journal of Mathematics and Computer Science, TJMCS 13 (1), 14-25, 2014
112014
Meshless formulation to two‐dimensional nonlinear problem of generalized Benjamin–Bona–Mahony–Burgers through singular boundary method: Analysis of stability and convergence
M Aslefallah, S Abbasbandy, E Shivanian
Numerical Methods for Partial Differential Equations 36 (2), 249-267, 2020
62020
Numerical solution for Poisson fractional equation via finite differences theta-method
M Aslefallah, D Rostamy
The Journal of Mathematics and Computer Science, TJMCS 12 (2), 132-142, 2014
62014
Numerical solution of two-dimensional hyperbolic equations with nonlocal integral conditions using radial basis functions
E Shivanian, M Aslefallah
International Journal of Industrial Mathematics 11 (1), 25-34, 2019
52019
Reproducing Kernel Hilbert Space (RKHS) method for solving singular perturbed initial value problem
S Abbasbandy, M Aslefallah
Theory of Approximation and Applications, 2016
32016
The hybrid of θ− Method and spatial extrapolation for solving Fractional Diffusion Differential Equation
M Aslefallah, D Rostamy
Proceeding of The 10th Seminar on Differential Equations and Dynamic Systems†…, 2013
22013
A Numerical Investigation Based on Exponential Collocation Method for Nonlinear SITR Model of COVID-19
M Aslefallah, Ş YŁzbaşı, S Abbasbandy
CMES Computer Modeling in Engineering & Sciences 136 (2), 1687-1706, 2023
12023
Solving high-order nonlinear differential equations using operational matrix based on exponential collocation method
M Aslefallah, S Abbasbandy, Ş YŁzbaşi
Sigma Journal of Engineering and Natural Sciences 41 (4), 689-698, 2023
2023
NUMERICAL SOLUTION FOR TWO-DIMENSIONAL NONLINEAR KLEIN-GORDON EQUATION THROUGH MESHLESS SINGULAR BOUNDARY METHOD
M Aslefallah, S ABBASBANDY, E SHIVANIAN
Journal of Science and Arts 63 (2), 341-354, 2023
2023
Numerical Solution for a Class of Nonlinear Emden-Fowler Equations by Exponential Collocation Method.
M Aslefallah, S Abbasbandy, Ş YŁzbaşi
Applications & Applied Mathematics 18 (1), 2023
2023
(R1951) Numerical Solution for a Class of Nonlinear Emden-Fowler Equations by Exponential Collocation Method
M Aslefallah, S Abbasbandy, Ş YŁzbaşi
Applications and Applied Mathematics: An International Journal (AAM) 18 (1), 10, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20